Forums


Treatment

Plaquenil nausea

  • By janlorraine

    After every side effect possible, I finally stopped taking 200mgs of Plaquenil after dinner every day. Now four days later I am still so nauseated I can barely function and I am also still getting horrible headaches and cramps. Has anyone else had this experience and when does it stop? I contacted my doctor a week ago by leaving a phone message and a wrote a medication query on the patient portal, but have received no answer as of yet. Thank you.

    Reply Created with Sketch. reply
  • By Mariah Z. Leach Moderator

    Hi Janlorraine~

    You were right to contact your doctor – which is the best thing to do anytime you have a new or different symptom. It’s really not okay that they let several days go by without responding to you, however! I know it is often easier said than done, but you may need to call back and advocate for yourself to get the answers that you need. You also may want to consider looking for a new doctor who would be more responsive when you have issues! Your rheumatologist is an important part of your team, and they really do need to work with you.

    Best of luck!

    ~Mariah~ (Site Moderator)

    Reply Created with Sketch. reply